# SDR FDEA2019071761591

- Difficulty date: July 16, 2019
- Submitted: August 3, 2019
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 66,982 hours, 15,646 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - WING SIDE OUTBOARD FLAP OUTBOARD HINGE ACTUATOR INBOARD LUG HOLE   BORE FOUND CORROSION CORROSION AT RIGHT WING - WING SIDE OUTBOARD FLAP OUTBOARD HINGE ACTUATOR   INBOARD HOLE BORE (#8 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-  44-09. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-  44-09. AND E.A.# : 1- 5750-T0348321 P1 STEP 2C. TITLE : WINGS- FLIGHT SURFACES- EO 1-5750-7-   5002- RH WING- OUTBD FLAP, OUTBD FWD HINGE (WING SIDE) - CORROSION REPAIR. REPAIR   CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO E.A.# : 1- 5750-T0348321 P1 AND SNRM   N00307 FOR WORK DETAILS.
